# SDR AALA20101209TUL03

- Difficulty date: December 7, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 38,693 hours, 5,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31C ESCAPE PATH LIGHT HAS 1 LAMP INOPERATIVE.  REPLACED LAMP FOR SEAT 31C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
